# SDR QXEA2009121601069

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 21,422 hours, 15,800 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK-GOUGE ON LT WING L/E AT WS 294.50.  BLENDED GOUGE IAW SRM 51-12-00-001-001-A01.  BLEND IS WITHIN LIMITS IAW SRM 57-41-00-101-001-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06 AND 51-25-16.
